# SDR JJBA20210519021

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 36,920 hours, 22,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Condition: Corroded
- Location: Pax Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD REINFORCING STRUCTURE HAS CORROSION THREE DIFFERENT BRACKETS. REMOVED AND REPLACED 2 NEW BRACKETS ON PAX DOOR OUTBD BRACKETS PAINT DAMAGE ONLY.
